# SDR 9SUA2016082201

- Difficulty date: August 17, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N781JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 9,462 hours, 6,573 cycles
- Engine: Wilint FJ44
- Engine time: 9,120 hours, 6,260 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 67000200
- Part serial: 141100
- Condition: Overtemp
- Location: Right
- Part time: 9,120 hours, 6,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ADVANCING OUT OF 8,000 FT TO 13,000 FT, ITT TURNED RED, AND THE CREW HEARD A POP.  ALL INDICATIONS SEEMED NORMAL EXCEPT ITT ON MFG TURNED RED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT AFTER THE PILOT SHUTDOWN THE ENGINE.  AN UPDATE WILL BE PROVIDED WHEN IT BECOMES AVAILABLE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE WITH A REPAIRED LOANER UNIT.  MAINTENANCE ALSO REPLACED THE INLET ANTI-ICE VALVE.  OPS AND LEAK CHECKS WERE GOOD.
